MAUDE Adverse Event Report: CONCERT MEDICAL, LLC GALEO PRO; CORONARY GUIDEWIRE

CONCERT MEDICAL, LLC GALEO PRO; CORONARY GUIDEWIRE
Model Number 389785
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Despite repeated requests, the device will not be returned to concert medical for inspection and root cause analysis.Therefore, investigation was limited to dhr review; no anomalies were found.
 
Event or Problem Description
Physician reported that, after crossing the aorta, the guiding catheter entered a peripheral arteria.When the physician removed the guidewire, the distal portion of the device broke and remains in the artery.User also reports that this incident happened with the same device some days before.

Brand Name
GALEO PRO
Common Device Name
CORONARY GUIDEWIRE
Manufacturer (Section D)
CONCERT MEDICAL, LLC
77 accord park drive
norwell MA 02061
MDR Report Key11509813
Report Number1223414-2021-00002
Device Sequence Number2843962
Product Code DQX
UDI-Device Identifier00814384020222
UDI-Public00814384020222
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090913
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/28/2024
Device Model Number389785
Device Catalogue Number389785
Device Lot Number58009300
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1